MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 4 PATIENT MONITOR
Model Number 863063
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer called the customer care solution center and alleged that the monitor crashed.The device was not in use at the time that this issue was discovered.There was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
H10: updated h6 to reflect additional communication with customer.
 
Event or Problem Description

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
SURESIGNS VM 4 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14024835
Report Number1218950-2022-00307
Device Sequence Number2571557
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public00884838000032
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer03/25/2022
06/09/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date05/31/2022
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown